Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can low blood pressure cause headaches ?

Can low blood pressure cause headaches ?
Asked On : Thu, 17 Dec 2009
Answers:  2 Views:  775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Yes, if your blood pressure is too low it will not be able to push enough oxygen and nutrients to vital organs (particularly the brain) which can result in dizziness and headaches etc. Usually BP would have to be quite a bit below <90/60 to have this effect. If you are experiencing these symptoms then you must see your Doctor.
Answered: Fri, 18 Dec 2009
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Yes Low blood pressure can cause headaches, especially associated with dizziness or fainting. When blood pressure is very low, it can prevent blood flow, and therefore oxygen, from getting to essential areas of the body like the brain. Loss of oxygen to the brain causes most symptoms of low blood pressure, including headaches.

Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor